# SDR DALA2017021001124

- Difficulty date: January 31, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CORRODED ON AFT POSITIVE PRESSURE RELIEF VALVE AT FWD CARGO BAY.  REPLACED FOR A NEW VALVE IAW AMM 21-32-07-201.
